# SDR USAASB98175

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE AFT ENTRY AND AFT SERVICE DOOR EXTERIOR EVACUATION LIGHTS AND THE INTERIOR SIDEWALL EMERGENCY EXIT SIGNS BY EACH DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE RIGHT SIDE OF THE AFT CARGO COMPARTMENT BEHIND THE COCKPIT VOICE RECORDER.  OPERATIONAL CHECK GOOD.  (M)
